Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Nausea, heavy bleeding, pain radiating through the back. Had ablation and tubal ligation in the past. Could that be the reason?

I have had my period x3 d and seemed about done, I am suddenly nauseated, bleeding heavy, and cramping acutely in the area of my left ovary with the pain radiating through to my back.This is not normal for me. I had an ablation procedure about 1.5 years ago to help with heavy periods, and a double tubal ligation after my 4th pregnancy, 3Rd love birth.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The tubal ligation does not cause an alteration in the bleeding pattern. The heavy bleeding and the pain that you have is a part of menstrual symptoms and will improve with mild pain killers.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor